Pigmentation in man's wrist following chemotherapy

Pigmentation in man's wrist following chemotherapy

M710/0085 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 40.6MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Chemotherapy pigmentation. Close-up of pigmen- tation in the wrist of a 69-year-old man following chemotherapy with 5-fluorouracil (5FU). 5FU is an antimetabolite drug that prevents cell growth. This patient had been treated with 5FU intravenously for recurrence of carcinoma of the rectum. As a side effect the drug has caused pigmentation (brown) along the line of the veins.

Release details: Model release not required. Property release not required.

Keywords: chemotherapy, chemothpy, drug treatment, fluorouracil, healthcare, medical, medicine, pigmentation, side effect, skin, treatments, vein, wrist

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.